Hello - Relapsed for awhile and forced into detox as I ran out. Detoxed on Thursday lasted until Friday night well past the worst of it. Came into 6 hydros on Friday night, took 2 then another 2 four hours later and then 2 first thing Sat morning. The rest of Saturday I was fine and today I am fine physically as I went through the w/d on Thursday and Friday and the 1/2 day run didn't do anything to make me have to detox again THANK GOD. My detoxes run hard and fast usually the worst is day one I can work on day two and day three it is left to chicken skin and occasional hot flashes but it has only been this way since I went on an antidepressant which makes such a difference with the detox not that it's any fun any way you look at it. Before the antidepressant the detox was so bad and the depression lasted for weeks I couldn't function.
My question is I am now at the occasional hot flash stage but the crying jags that started Thursday are still coming every so often. I have never had them continue like this with previous detoxes and sometimes I never get them. Does anyone know what this is about?
I feel so good this morning and am glad I am off of the hydros. Its so funny I kick and scream not to stop but when I do after the initial detox I always feel better than anything like I can take on the world. What is that about? I have been fortunate with the antidepressant that I don't go into deep depressions after detox but I do crave like no tomorrow like everyone else. It's the mental battle of just one more will make this easier, better, more enjoyable. But this is life and nobody can exist tied up in the hydro circle forever. I don't want to die and I don't want to be chained to this **** for the rest of my life. I lasted two weeks last go round and that proved to me that I can do it for good. I haven't lasted that long clean from hydros in a LONG time. It's funny because so much as happened that I feel i missed being doped up. I made so many HUGE life changing decisions stoned on hydros that I think maybe the crying is the realization some of them weren't the best decisions and some of them were, if that makes any sense. Need some support as I am a usual lurker and gain support from all your posts but really need some extra pushes today.
imo, the question you have to ask yourself is-do you want to quit and are you willing to do whatever it takes to work a recovery program? you said you were forced into detox,due to lack of pills. do some real soul searching. imo, the w/d's is the easy part. "change" is the difficult part. seek out support groups. get with people that have been in recovery to help you out.i am sure that they have discussed this with you while in detox. and yes, there are alot of emotions with change. but it does get better.
take care and good luck to you.
Hello. Sorry to hear about the crying. Crying comes with the depression as you detox. I have been tapering for quite a while from oxycodone. I have also been on an antidepressant for even longer. I have realized that the antidepressant can not work any where near its full potential as we use opiates. And the opiates sure can cause depression , both on them and for a while after we come off them.
The crying is crummy because, at least for me, it is not a crying that brings any kind of feeling of relief afterwards. However, it will slowly come less frequently and less intensly. I can assure you of this! I was crying constantly before the taper began and for a long time into it. I only am crying occassionally now. I started the taper in October.
Exactly how long it will take is not exact. I was on the opiates for a good ten years and had fallen into a deep, deep depression before beginning the taper. The lower the depression level, the quicker the crying will stop.
Even though I know it is hard to do, movement or activity of any kind will help to stop the crying as it occurs. Force yourself to go walk out on the porch and get fresh air. Move around the house and do some mindless tasks. Thses things will help.
I am so sorry... this is just a usual after-effect from withdrawal. It will subside before long. Keep up your good work.